T Nation

Estrogen Blocker Makes Me Smell Like P*ssy


#1

So I began my first cycle back in November, just taking test and an estrogen blocker, pretty basic. So ive noticed that the day after i take the estrogen blocker, my B.O. smells like the way it taste.... pussy. Everyone thought it smelled fishy at work and i knew why. The only thing that concerns me is if my body is metabolising it or not, since it seems to just seep right through my pores the next day. Anyone have this experience before or possibly know what going on? Thanks


#2

You never said what you are taking.


#3

the fuck?


#4

maybe you are actually a pussy and just now discovering it.


#5

Da fuck x2.

WTF is an estrogen blocker anyway? I've heard of SERMS and AI's but never an estrogen blocker.


#6

I am the Pussy. And you call me insane. You are privy to a great becoming, but you recognize nothing. You are an ant in the afterbirth. It is your nature to do one thing correctly. Before me, you rightly tremble. But fear is not what you owe me. You owe me awe!


#7

You should try getting better pussy if the only pussy you get smells fishy


#8

ok I give up, where's that from?


#9

LOL


#10

These posts just get better and better. Estrogen blocker? Smells like pussy? WTF

Look between your legs and be real careful... let us know what you see. That might be what you smell.


#11

Red Dragon!


#12

ah fuck! Of course it is. As a total movie nerd I'm going to have to do some serious self-flagellation as penance for not getting that


#13

Lol it's no big deal. The movie sucked. Read the book.


#14

always meant to, never gotten around to it. Read Silence Of The Lambs years ago


#15

great questions on this board today. highlights include this one and 'will steroids make me taller'.

really great day.


#16

Smells like fish, eat all you wish. Smells like cologne, leave it alone.


#17

Personally i prefer a bloody pussy


#18

Well, that escalated quickly...